# SDR CALA2025091508900

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR & AFT VERT BEAMS CRACKED A3NB-MP-2100-52 2102-01-1-AFT-R.  REMOVED AND REPLACED RT AFT EMER EXIT AFT FRAME SEGMENT IAW SRM 51-42-11/001 AND DRAWING D52279010010, D52279040004.
